# SDR SWAA2017071715014

- Difficulty date: July 11, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 57,524 hours, 33,548 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 220640
- Condition: Failed
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH AT 5000' SMELLED SMOKE AND HEARD SOUND LIKE POSSIBLE BEARING SEIZURE.  R&R LT AIR CYCLE MACHINE PER AMM.
